MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Mesibov, R.; Wesener, T.; Hollier, J. (2018). A replacement name for Dalodesmus  sakalava (de Saussure & Zehntner, 1901) (Diplopoda: Polydesmida: Dalodesmidae). Zootaxa. 4413(2): 389.
299309
10.11646/zootaxa.4413.2.11 [view]
Mesibov, R.; Wesener, T.; Hollier, J.
2018
A replacement name for <em>Dalodesmus  sakalava</em> (de Saussure & Zehntner, 1901) (Diplopoda: Polydesmida: Dalodesmidae)
Zootaxa
4413(2): 389
Publication
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2018-04-24 22:38:46Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-10-28 · contact: Petra Sierwald